Alert archive / California / Gale Warnings in 2024

Gale Warning 52, NWS Eureka, CA

November 2, 2024

NWS Eureka, CA issued this gale warning at Nov 2, 2024, 3:10 PM PDT. It took effect at Nov 3, 2024, 3:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2024, 3:10 PM PDT (22:10 UTC)
In effect from
Nov 3, 2024, 3:00 AM PST
Expired
Nov 3, 2024, 9:00 PM PST
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

398 
WHUS76 KEKA 022210
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
310 PM PDT Sat Nov 2 2024

PZZ475-030615-
/O.EXT.KEKA.SC.Y.0117.241103T0500Z-241103T2000Z/
/O.UPG.KEKA.GL.A.0029.241103T2200Z-241104T1000Z/
/O.NEW.KEKA.GL.W.0052.241103T2000Z-241104T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
310 PM PDT Sat Nov 2 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
NOON PDT SUNDAY...
...GALE WARNING IN EFFECT FROM NOON TO 9 PM PDT SUNDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 35 kt and seas 11 to 13 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas 7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from noon to 9 PM PDT Sunday. For 
  the Small Craft Advisory, from 10 PM this evening to noon PDT 
  Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-455-030615-
/O.EXT.KEKA.SC.Y.0116.241103T0800Z-241104T2300Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
310 PM PDT Sat Nov 2 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM SUNDAY TO 3 PM
PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  11 to 16 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...From 1 AM Sunday to 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-030615-
/O.EXT.KEKA.SC.Y.0116.241103T0500Z-241104T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
310 PM PDT Sat Nov 2 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
3 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  12 to 17 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 10 PM this evening to 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
981 
WHUS76 KEKA 030357
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
857 PM PDT Sat Nov 2 2024

PZZ475-031200-
/O.EXT.KEKA.SC.Y.0117.241103T0400Z-241103T2000Z/
/O.CON.KEKA.GL.W.0052.241103T2000Z-241104T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
857 PM PDT Sat Nov 2 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 35 kt and seas 11 to 13 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from noon to 9 PM PDT Sunday. For 
  the Small Craft Advisory, until noon PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-455-031200-
/O.EXT.KEKA.SC.Y.0116.241103T0400Z-241104T2300Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
857 PM PDT Sat Nov 2 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  11 to 16 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-031200-
/O.EXT.KEKA.SC.Y.0116.241103T0400Z-241104T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
857 PM PDT Sat Nov 2 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  12 to 17 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
752 
WHUS76 KEKA 031100
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
300 AM PST Sun Nov 3 2024

PZZ475-031900-
/O.CAN.KEKA.SC.Y.0117.000000T0000Z-241103T2000Z/
/O.EXT.KEKA.GL.W.0052.241103T1100Z-241104T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
300 AM PST Sun Nov 3 2024

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  10 to 15 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-031900-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-241105T0500Z/
Pt St George to Cape Mendocino out 10 nm-
300 AM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  11 to 16 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-031900-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241104T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
300 AM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  13 to 18 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-031900-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241104T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
300 AM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  13 to 18 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
319 
WHUS76 KEKA 031642
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
842 AM PST Sun Nov 3 2024

PZZ475-040045-
/O.CON.KEKA.GL.W.0052.000000T0000Z-241104T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
842 AM PST Sun Nov 3 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  11 to 15 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-040045-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241105T0500Z/
Pt St George to Cape Mendocino out 10 nm-
842 AM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  11 to 16 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-040045-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241104T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
842 AM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  13 to 18 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-040045-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241104T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
842 AM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  13 to 18 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
366 
WHUS76 KEKA 032241
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
241 PM PST Sun Nov 3 2024

PZZ475-040500-
/O.CON.KEKA.GL.W.0052.000000T0000Z-241104T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
241 PM PST Sun Nov 3 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  10 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-040645-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241105T0500Z/
Pt St George to Cape Mendocino out 10 nm-
241 PM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  12 to 17 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-040645-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241104T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
241 PM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  12 to 17 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-040645-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241104T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
241 PM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  12 to 17 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
605 
WHUS76 KEKA 040510
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
910 PM PST Sun Nov 3 2024

PZZ475-041315-
/O.EXP.KEKA.GL.W.0052.000000T0000Z-241104T0500Z/
/O.EXB.KEKA.SC.Y.0116.000000T0000Z-241106T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
910 PM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST WEDNESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  11 to 16 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The winds will diminish tonight as the
  swell increases. Then Monday evening as the swell diminishes the
  winds will increase again keeping the seas large. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-041315-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241105T0500Z/
Pt St George to Cape Mendocino out 10 nm-
910 PM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  10 to 15 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-041315-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241104T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
910 PM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  11 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-041315-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-241104T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
910 PM PST Sun Nov 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 12 to 16 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 2, 5:19 AM PDT, 9 hours 51 minutes earlier.

Area forecast discussion, Nov 2, 5:19 AM PDT, 9 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
519 AM PDT Sat Nov 2 2024

.SYNOPSIS...Light showers are possible this afternoon and
evening. Dry weather and breezy northerly winds expected
on Sunday. Dry weather expected to prevail next week.

&&

.DISCUSSION...Broad ridge has been building offshore behind
a shortwave trough that passed across the forecast area yesterday.
A minor trough embedded in NW flow aloft will bring some light
showers to Del Norte, northern Humboldt and perhaps Trinity this
afternoon and evening. Drier conditions and clearer skies are
expected on Sunday after this trough exits to the east and high
pressure builds over the area. Gusty north-northwest winds are
expected along the coast Sunday afternoon, with east-northeast
winds across the interior Sunday night into Monday.

Another shortwave will move across the Pacific Northwest on Monday.
Above normal PWATS will likely spill over the offshore ridge and
some light rain is possible for the North Coast as a decaying
front approaches the west coast. Broad ridging aloft will then
rebuild offshore and maintain dry weather for the remainder of
next week. Fire weather concerns increase for the southern zones,
particularly Lake County, as stronger northerlies develop over
the interior Tue into Wed. The recent rainfall may mitigate the
fire threat. Once again strongest winds will probably be confined
to the highest terrain of Lake. Also, dry offshore winds, lower
dewpoints and clearer skies will be an ideal setup for freezing
early morning temperatures and frost in the interior valleys all
next week. This is not uncommon for this time of year. DB

&&

.AVIATION...Large scale subsidence in the wake of a trough has
been resulting in generally VFR conditions through the night at
the forecast terminals. Satellite imagery still showed abundant
low clouds across much of the interior this morning and IFR
conditions are highly likely. Recent rainfall will probably
result in localized fog too, but the duration may not last long.
Light showers will increase the prospects for MVFR conditions at
the coastal terminals this afternoon and evening. The trough will
exit Sunday morning and northerly winds are forecast to increase
through the day. DB

&&

.MARINE...The NW swell will continue to decay today. Winds will
remain relatively light Saturday for most of the waters, but they
may bump up into the high teens in the southern waters Saturday
afternoon.

Ridging is forecast to develop aloft Sunday through much of next
week. This will likely set up high pressure offshore and keep winds
primarily northerly through a majority of the upcoming work week.
Another large NW swell is forecast to fill in Sunday night, with the
latest guidance showing a peak of around 14 ft at 17 seconds Monday
morning. /TDJ/TRN

&&

.FIRE WEATHER...High humidity and recent rainfall will preclude
any major concerns today even as northerlies ramp up across mostly
the higher terrain and across Mendo and Lake this evening and
overnight. Stronger northerly winds and lower humidity are
expected early to mid next week. Recent rainfall may mitigate the
risk for fire spread. DB

&&

.BEACH HAZARDS...A large long period WNW swell is forecast to
arrive Sunday afternoon and build to 16 ft at 18 seconds Sunday
night. Granted this swell could end up coming in much larger. Due
to the long periods, this swell will pose a moderate risk for
high surf with breakers up to 24 ft into early Monday morning.
Also, beaches may still have a summer-time profile and a high
surf advisory may be necessary. DB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 4 PM Sunday to 7 PM PDT Monday
     for PZZ450-455.

     Small Craft Advisory until 9 AM PDT this morning for PZZ470.

     Small Craft Advisory until 11 AM PDT this morning for
     PZZ475.

     Gale Watch from Sunday afternoon through late Sunday night
     for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 3:57 AM PDTGale WatchEKA11 hr
Nov 2, 3:57 AM PDTSmall Craft AdvisoryEKA5 days
Nov 2, 9:00 AM PDTSmall Craft AdvisoryEKA19 hr
Nov 2, 3:11 PM PDTHigh Surf AdvisoryEKADel Norte, Humboldt, Mendocino44 hr

Nearby

Gale Warnings in California, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.